Research

A generalised Gangolli-Levy-Khintchine formula for infinitely divisible measures and Levy processes on semi-simple Lie groups and symmetric spaces


Reference:

Applebaum, D. and Dooley, A., 2015. A generalised Gangolli-Levy-Khintchine formula for infinitely divisible measures and Levy processes on semi-simple Lie groups and symmetric spaces. Annales De L Institut Henri Poincare-Probabilites Et Statistiques, 51 (2), pp. 599-619.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1214/13-AIHP570

Details

Item Type Articles
CreatorsApplebaum, D.and Dooley, A.
DOI10.1214/13-AIHP570
DepartmentsFaculty of Science > Mathematical Sciences
Research Centres
RefereedYes
StatusPublished
ID Code37743

Export

Actions (login required)

View Item